Orlicz-Sobolev inequalities and the doubling condition
Keywords:
Orlicz spaces, Sobolev inequality, metric measure spaces, doubling condition, non-doubling measureAbstract
In [12] it has been shown that a
How to Cite
Korobenko, L. (2021). Orlicz-Sobolev inequalities and the doubling condition. Annales Fennici Mathematici, 46(1), 153–161. Retrieved from https://afm.journal.fi/article/view/109517
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.